MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 5 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN5SL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, in a hospital in asturias, there is a patient who underwent surgery a year ago and continues to report continuous pain.When evaluating possible causes, one of the doctors indicates that he believes the femoral component is fractured in its proximal part.Additional information received on 05/28/2024: first surgery on (b)(6) 2021 without patella after some time, she refers anterior pain (suspect patella) and on (b)(6) 2023 she undergoes a second surgery to implant the patella.Doctor states nothing suspicious is observed.She still refers the same kind of pain (anterior), and after a tc the radiologist states in his report (attached) that there´s a morphologic alteration of the femoral component with an existing cavity of irregular width and sharpened around the intercondylar region that?s compatible with a breakage in the prosthesis.The surgeon is really concerned as, despite he doesn?t believe that the femoral component could break, there´s a formal report of the hospital stating there´s a problem and prosthesis failure.He is suspicious about any kind of bubble or irregularity in the femoral component but still cannot figure out if this issue will be the root-cause of the pain.Patella implanted on (b)(6) 2023: part id: kpontp32, advance® onlay all-poly, lot:1935373, qty: (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION®MP TIB KEELED NONPOR SIZE 5 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19589346
Report Number3010536692-2024-00358
Device Sequence Number3266221
Product Code HRY
UDI-Device IdentifierM684ETPKN5SL1
UDI-PublicM684ETPKN5SL1
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN5SL
Device Catalogue NumberETPKN5SL
Device Lot Number1894082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale